# SDR N6WA2023041101

- Difficulty date: April 5, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,849 hours, 32,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1105CRJ550UALR
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT FWD FLOOR TRACK LIGHT STRIP IS MISSING. INSTALLED RH EMERGENCY EXIT FWD FLOOR TRACK LIGHT STRIP.
